Out of anxiety i gave her ipill the very next day within 12hrs..now she has got her premenstrual symptoms yet nd periods are 1 day delayed..so wat to do
Stop with the ipill people. This stuff is hard on a woman's body if not needed. If you are so afraid of pregnancy she needs to get on a reliable method of birth control. Or better yet, don't have sex. She is going to have all kinds of weird symptoms, and her period will be late, all thanks to side effects from the ipill.
Ipill (plan b or the morning after pill) will cause her cycle to maybe go out of wack so if you use it dont use it often and even try not to use it at all. It's good that you used a condom but if you use two they can rub against each other and the friction can cause a rip so remember that next time. If youre going to have sex using a birth control is the best way to prevent pregnancy. ipill is not it is for emergencies.The best way to do it is with a birth control and a condom to prevent stds from spreading.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had sex with my boyfriend on june 8th which was the day after my period ended and the condom broke
Posted 7 Jul 2012 • 1 answer
Posted 22 Nov 2014 • 1 answer
Posted 31 May 2016 • 0 answers
Posted 24 Sep 2016 • 1 answer
It has been one month I didn't get my periods. My cycle starts on the 8th. Ever since I took ipill,?
Posted 25 Aug 2017 • 1 answer